# SDR AALA202109078998

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 57,455 hours, 23,875 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Inoperative
- Location: A Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING LOSS OF A SYSTEM HYDRAULICS FOLLOWED BY B SYSTEM QUANTITY. REMOVED AND REPLACED EXTEND AND RETRACT HYDRAULIC LINES ON LEFT MAIN GEAR RETRACT ACTUATOR PER AMM 32-32-11. AND SERVICED BOTH A AND B SYSTEM HYDRAULICS PER AMM 12-12-00.
